# SDR DALA2020082702874

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION ON SEAT TRACK FLANGE FROM STA 1620 TO 1640 RBL 25 AT PAX CABIN FLOOR STRUCTURE. REPLACED PER SRM 51-40-02
